Communications in Mathematical Physics

Dimension formula for random transformations

F. Ledrappier and L.-S. Young

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 4 (1988), 529-548.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161815

Mathematical Reviews number (MathSciNet)
MR0953818

Zentralblatt MATH identifier
0665.58020

Subjects
Primary: 58F11

Citation

Ledrappier, F.; Young, L.-S. Dimension formula for random transformations. Comm. Math. Phys. 117 (1988), no. 4, 529--548. https://projecteuclid.org/euclid.cmp/1104161815


Export citation